# SDR HEEA966902

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Defective
- Location: Cockpit
- Component: P4001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS HORIZONTAL LINES AND BLUE SCREEN, ALSO FOUND LOW VOLTAGE POWER SUPPLY BAD.  REPLACED TRANSISTOR (Q4).  REPAIRED POWER SUPPLY.  UNIT STILL HAS BLUE SCREEN.
